Pantecta Syncope Side Effect Reports
The following Pantecta Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Syncope, Off Label Use|
This Syncope side effect was reported by a physician from ITALY. A 40-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Pantecta (dosage: NA), which was started on Aug 22, 2008. Concurrently used drugs:
|Cyanosis, Pallor, Syncope|
This Syncope Pantecta side effect was reported by a health professional from HONDURAS on Oct 09, 2007. A Female , 30 years of age, was diagnosed with
Pantecta Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Pantecta Syncope Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|